KINDAI UNIVERSITY


*A space between the first name and last name, please enter

MATSUI Yutaka

Profile

FacultyDepartment of Science / Graduate School of Science and Engineering Research
PositionAssociate Professor
Degree
Commentator Guidehttps://www.kindai.ac.jp/meikan/522-matsui-yutaka.html
URL
Mail
Last Updated :2020/04/03

Education and Career

Education

  •  - 2004 , The University of Tokyo, Graduate School, Division of Mathematical Sciences
  •  - 2002 , The University of Tokyo, Faculty of Science
  •   2000 04  - 2002 03 , The University of Tokyo, Faculty of Science

Academic & Professional Experience

  •   2012 04 ,  - 現在, Faculty of Science and Engineering, Department of Science, Kindai University
  •   2008 04 ,  - 2012 03 , Faculty of Science and Engineering, Department of Science, Kindai University
  •   2007 04 ,  - 2008 03 , Graduate School of Mathematical Sciences, The University of Tokyo

Research Activities

Research Areas

  • Natural sciences, Basic analysis

Published Papers

  • Hyperbolic Localization and Lefschetz fixed point formulas for higher dimensional fixed point sets, IKE Yuichi, MATSUI Yutaka, TAKEUCHI Kiyoshi, Int. Math. Res. Not., Int. Math. Res. Not., 2018(15), 4852 - 4898, Aug. 2018 , Refereed
  • A range characterization of topological Radon transforms on Grassmann manifolds, MATSUI Yutaka, Rev. Roumaine Math. Rures Appl., Rev. Roumaine Math. Rures Appl., 60(4), 423 - 440, Dec. 2015 , Refereed
  • On the sizes of the Jordan blocks of monodromies at infinity, Yutaka MATSUI, TAKEUCHI Kiyoshi, Hokkaido Math. J., Hokkaido Math. J., 44(3), 313 - 326, Oct. 2015 , Refereed
  • An inversion formula of Schapira type for topological Radon transforms of definable functions, MATSUI Yutaka, RIMS Kokyuroku Bessatsu, RIMS Kokyuroku Bessatsu, B52, 85 - 96, Oct. 2014 , Refereed
  • Decomposition formulae for generalized hypergeometric functions with the Gauss-Kummer identity, MATSUI Yutaka, HAYASHI Naoya, Commn. Korean Math. Soc., Commn. Korean Math. Soc., 29(1), 97 - 108, 2014 , Refereed
  • Monodromy at infinity of polynomial maps and Newton polyhedra (with Appendix by C. Sabbah), MATSUI Yutaka, TAKEUCHI Kiyoshi, Int. Math. Res. Not., Int. Math. Res. Not., 2013, 1691 - 1746, 2013 , Refereed
  • Milnor fibers over singular toric varieties and nearby cycle sheaves, MATSUI Yutaka, TAKEUCHI Kiyoshi, Tohoku Math. J., Tohoku Math. J., 63, 113 - 136, 2011 , Refereed
  • Monodromy at infinity of polynomial maps and Newton polyhedra and constructible sheaves, MATSUI Yutaka, TAKEUCHI Kiyoshi, Math. Z., Math. Z., 268(1), 409 - 439, 2011 , Refereed
  • A geometric degree formulas for A-discriminants and Euler obstructions of toric varieties, MATSUI Yutaka, TAKEUCHI Kiyoshi, Adv. in Math., Adv. in Math., 226, 2040 - 2064, 2011 , Refereed
  • Microlocal study of Lefschetz fixed point formulas for higher-dimensional fixed point sets, MATSUI Yutaka, TAKEUCHI Kiyoshi, Int. Math. Res. Not., Int. Math. Res. Not., 2010, 882 - 913, 2010 , Refereed
  • Topological Radon transforms and degree formulas for dual varieties, MATSUI Yutaka, TAKEUCHI Kiyoshi, Proc. Amer. Math. Soc., Proc. Amer. Math. Soc., 136, 2365 - 2373, 2008 , Refereed
  • A-discriminants and Euler obstructions of toric varieties, MATSUI Yutaka, TAKEUCHI Kiyoshi, RIMS Kokyuroku Bessatsu, RIMS Kokyuroku Bessatsu, B10, 149 - 165, 2008 , Refereed
  • Microlocal study of Lefschetz fixed point formulas, MATSUI Yutaka, TAKEUCHI Kiyoshi, Journal of Siberian Federal University. Mathematical & Physics, Journal of Siberian Federal University. Mathematical & Physics, 1, 13 - 24, 2008 , Refereed
  • Topological Radon transforms and their applications, MATSUI Yutaka, TAKEUCHI Kiyoshi, RIMS Kokyuroku Bessatsu, RIMS Kokyuroku Bessatsu, B5, 225 - 240, Jan. 2008 , Refereed
  • Generalized Plucker-Tessier-Kleiman formulas for varieties with arbitrary dual defect, MATSUI Yutaka, TAKEUCHI Kiyoshi, Proceedings of Australian-Japanese workshop on real and complex singularities, Proceedings of Australian-Japanese workshop on real and complex singularities, 248 - 270, 2007 , Refereed
  • Microlocal study of topological Radon transforms and real projective duality, MATSUI Yutaka, TAKEUCHI Kiyoshi, Adv. in Math., Adv. in Math., 212, 191 - 224, 2007 , Refereed
  • Radon transforms of constructible functions on Grassmann manifolds, Yutaka MATSUI, Publ. Res. Inst. Math. Sci., Publ. Res. Inst. Math. Sci., 42(2), 551 - 580, 2006 , Refereed